# SDR CALA2012043000308

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11139
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PERFORMED HFEC IAW EA 5310-04716, REV C, CRACK INDICATION NOTED AT STA 440R.  REPAIRED FRAME AT STA 440 R IAW EA 5310-04716, REV C. SEE ATTACHED FORM 44.0008 FOR WORK PERFORMED.
